Alert archive / Ohio / Tornado Warnings in 2010
Tornado Warning 24, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Sep 22, 2010, 4:48 PM EDT for Fairfield County, Franklin County, Licking County, Ohio. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2010, 4:48 PM EDT (20:48 UTC)
- Expired
- Sep 22, 2010, 5:19 PM EDT
- In force
- 31 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Fairfield County, OH, Franklin County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 117 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 4:49 PM EDT | TSTM WND DMG | 5 Wsw Westerville, OH | TREES DOWN. |
| Sep 22, 4:58 PM EDT | TORNADO 0 | 4 Ene Bexley, OH | VIDEO FOOTAGE FROM COLUMBUS METRO TRAFFIC CAMERA SHOWS A BRIEF TORNADO TOUCHDOWN ALONG I-270 JUST NORTH OF BROAD STREET. WINDS ESTIMATED AT 65 MPH. TORNADO LASTED LESS THAN A MINUTE WITH NO SIGNIFICANT DAMAGE IN THE AREA. |
| Sep 22, 5:10 PM EDT | TSTM WND GST 50 | 5 Nw Bexley, OH | CORNER OF LANE AND HIGH IN COLUMBUS. |
| Sep 22, 5:10 PM EDT | TSTM WND GST 50 | Columbus, OH | CORNER OF LANE AND HIGH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 846 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1413 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
521 WFUS51 KILN 222048 TORILN OHC045-049-089-222130- /O.NEW.KILN.TO.W.0024.100922T2048Z-100922T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 448 PM EDT WED SEP 22 2010 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO... NORTHERN FRANKLIN COUNTY IN CENTRAL OHIO... SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO... * UNTIL 530 PM EDT. * AT 445 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR UPPER ARLINGTON...MOVING EAST AT 35 MPH. IN ADDITION TO THE TORNADO... THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS TO 60 MPH. * LOCATIONS IMPACTED INCLUDE... COLUMBUS... MINERVA PARK... BEXLEY... GAHANNA... REYNOLDSBURG... SUMMIT STATION... PATASKALA... BEECHWOOD TRAILS... MILLERSPORT... GRANVILLE SOUTH... HEBRON... GRANVILLE... IN ADDITION...HUBER RIDGE...WHITEHALL...BRICE...NEW ALBANY... JERSEY...ETNA...STATE ROUTE 310 AT STATE ROUTE 161 AND ALEXANDRIA ARE NEAR THE PATH OF THIS DANGEROUS THUNDERSTORM. THIS INCLUDES THE FOLLOWING INTERSTATES... I-70 BETWEEN MILE MARKERS 92 AND 129... I-71 BETWEEN MILE MARKERS 105 AND 119... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4012 8241 3988 8249 3994 8316 4012 8310 TIME...MOT...LOC 2048Z 269DEG 32KT 4002 8300 $$ HATZOS
3 follow-up statements
515 WWUS51 KILN 222059 RRA SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 459 PM EDT WED SEP 22 2010 OHC045-049-089-222130- /O.CON.KILN.TO.W.0024.000000T0000Z-100922T2130Z/ FAIRFIELD OH-FRANKLIN OH-LICKING OH- 459 PM EDT WED SEP 22 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR SOUTHWESTERN LICKING...NORTHEASTERN FRANKLIN AND NORTHWESTERN FAIRFIELD COUNTIES IN CENTRAL OHIO... AT 456 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR GAHANNA...MOVING EAST AT 35 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS. AT 454 PM...A TRAINED SPOTTER REPORTED ROTATION NORTH OF DOWNTOWN COLUMBUS...ALONG WITH ESTIMATED WIND GUSTS TO 50 MPH. LOCATIONS IMPACTED INCLUDE... REYNOLDSBURG...SUMMIT STATION...PATASKALA...BEECHWOOD TRAILS... MILLERSPORT...GRANVILLE SOUTH...HEBRON...GRANVILLE...FAIRFIELD BEACH AND BUCKEYE LAKE. IN ADDITION...NEW ALBANY...JERSEY...ETNA...STATE ROUTE 310 AT STATE ROUTE 161...ALEXANDRIA...STATE ROUTE 158 AT STATE ROUTE 204 AND KIRKERSVILLE ARE NEAR THE PATH OF THIS STORM. THIS INCLUDES THE FOLLOWING INTERSTATE... I-70 BETWEEN MILE MARKERS 100 AND 129... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF FROM FLYING DEBRIS. PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3994 8301 4012 8296 4012 8241 3988 8249 TIME...MOT...LOC 2058Z 269DEG 32KT 4002 8288 $$ HATZOS
914 WWUS51 KILN 222111 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 511 PM EDT WED SEP 22 2010 OHC045-049-089-222130- /O.CON.KILN.TO.W.0024.000000T0000Z-100922T2130Z/ FAIRFIELD OH-FRANKLIN OH-LICKING OH- 511 PM EDT WED SEP 22 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR SOUTHWESTERN LICKING...NORTHEASTERN FRANKLIN AND NORTHERN FAIRFIELD COUNTIES IN CENTRAL OHIO... AT 508 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR REYNOLDSBURG...MOVING EAST AT 35 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS. MULTIPLE REPORTS OF FUNNEL CLOUDS HAVE BEEN RECEIVED FROM EAST-CENTRAL FRANKLIN COUNTY. LOCATIONS IMPACTED INCLUDE... PATASKALA...BEECHWOOD TRAILS...MILLERSPORT...GRANVILLE SOUTH... HEBRON...GRANVILLE...FAIRFIELD BEACH AND BUCKEYE LAKE. IN ADDITION...JERSEY...ETNA...STATE ROUTE 310 AT STATE ROUTE 161... ALEXANDRIA...STATE ROUTE 158 AT STATE ROUTE 204 AND KIRKERSVILLE ARE NEAR THE PATH OF THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF FROM FLYING DEBRIS. PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3994 8285 4012 8280 4012 8241 3988 8249 TIME...MOT...LOC 2110Z 269DEG 32KT 4002 8274 $$ HATZOS
885 WWUS51 KILN 222119 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 519 PM EDT WED SEP 22 2010 OHC045-049-089-222128- /O.CAN.KILN.TO.W.0024.000000T0000Z-100922T2130Z/ FAIRFIELD OH-FRANKLIN OH-LICKING OH- 519 PM EDT WED SEP 22 2010 ...THE TORNADO WARNING FOR SOUTHWESTERN LICKING...NORTHEASTERN FRANKLIN AND NORTHERN FAIRFIELD COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED... THE THUNDERSTORM HAS WEAKENED AND NO LONGER APPEARS CAPABLE OF PRODUCING TORNADOES. THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. STRONG WINDS REMAIN POSSIBLE...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LICKING AND NORTHERN FAIRFIELD COUNTIES. PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 3994 8285 4012 8280 4012 8241 3988 8249 TIME...MOT...LOC 2118Z 269DEG 32KT 4002 8265 $$ HATZOS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Sep 22, 2:43 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Sep 22, 2:43 PM EDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 243 PM EDT WED SEP 22 2010 .SYNOPSIS... A WEAK COLD FRONT WILL PUSH INTO NORTHERN PORTIONS OF THE AREA THIS EVENING. THHIS FRONT WILL LIFT BACK NORTH AS A WARM FRONT ON THURSDAY...ALLOWING A HOT SOUTHERLY FLOW TO DEVELOP. ANOTHER COLD FRONT WILL AFFECT THE REGION ON FRIDAY. && .NEAR TERM /THROUGH TONIGHT/... MODELS ARE NOT HANDLING CURRENT MESOSCALE FEATURES THIS AFTN...SO WILL HAVE TO BASE FORECAST ON CURRENT TRENDS. A VORT MAX WAS LOCATED OVER CNTRL INDIANA THIS AFTN. THIS VORT MAX WILL MOVE INTO OHIO BY THIS EVENING. MEANWHILE...A THERMAL TROF WAS NOTED AT THE SFC ACRS THE SRN CWFA. THE VORT MAX AND THE THERMAL TROF WILL COMBINED TO BRING SOME WEAK FORCING TO THE REGION. AS A RESULT...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH THE REMAINDER OF THE AFTN. MLCAPES HAVE REACHED AT LEAST 1000 J/KG...ESPECIALLY ALONG AND SOUTH OF I-70 SO MODERATE INSTABILITY IS IN PLACE. ALSO...DCAPE VALUES IN THE HOTTER AIRMASS WERE RANGING FROM 1000-1300 J/KG WHICH IS INDICATIVE OF DOWNBURST POTENTIAL. THUS...WILL HAVE TO MONITOR THUNDERSTORMS FOR POTENTIAL SEVERE WIND GUSTS AND MARGINAL SEVERE HAIL THIS AFTN AND EVENING. OTHERWISE...A WEAK COLD FRONT WILL DIP INTO CNTRL INDIANA AND CNTRL OHIO THIS EVENING...STALL OUT AROUND MIDNIGHT...THEN HEAD NE AS A WARM FRONT LATE TONIGHT AS UPR LVL RIDGE BEGINS TO REESTABLISH ITSELF ACRS THE OHIO VALLEY. PCPN IS FORECAST TO END BY MIDNIGHT AS VORT MAX SHEARS AND THE AIRMASS STABILIZES. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... UPR LVL RIDGE WILL ONCE AGAIN BE LOCATED ACRS THE OHIO VALLEY REGION ON THURSDAY. WITH MOSTLY SUNNY SKIES AND 850 MB TEMPS APPROACHING +19 C...TEMPERATURES WILL SOAR INTO THE LOWER 90S. RECORD HIGHS APPEAR TO BE IN JEOPARDY ON THURSDAY. THE RECORDS ARE 90...93...AND 92 AT CMH...DAY AND CVG RESPECTIVELY. CMH SHOULD BREAK THEIR RECORD AND CVG WILL AT LEAST TIE. DAY MAY BE HARD PRESSED TO REACH 93 DEGREES. FOR THURSDAY NIGHT...UPR LVL RIDGE WILL BEGIN TO SHIFT EAST. SFC PRESSURE GRADIENT SHOULD PROVIDE FOR SOME WIND...WHICH WILL PREVENT RADIATIONAL COOLING. THIS WILL RESULT IN WARM OVERNIGHT LOWS FOR LATE SEPTEMBER. FOR FRIDAY INTO FRIDAY NIGHT...AN UPR LVL TROF AND COLD FRONT WILL MOVE ACRS THE GREAT LAKES AND OHIO VALLEY REGION. MAIN UPR LVL DYNAMICS STAY TO THE N. LOW LEVEL MOISTURE SEEMS TO POOL RIGHT AHEAD OF THE FRONT AND THUS WILL NOT BE COLLOCATED WITH THE WARMEST TEMPERATURES. THE END RESULT WILL BE WEAK INSTABILITY DESPITE A GOOD WIND SHEAR REGIME. SPEAKING OF WINDS...WITH DEEPENING SFC LOW TO THE NORTH AND STRONG WINDS ALOFT...BREEZY CONDITIONS WILL DEVELOP ON FRIDAY WITH WIND GUSTS RANGING FROM NEAR 30 MPH SOUTH TO AROUND 40 MPH NORTH. WITH WEAK LOW LEVEL FORCING IN ASSOCIATION WITH THE FRONT...HAVE KEPT POPS IN THE LOW CHANCE CATEGORY. DEPENDING ON HOW FAST THE FRONT MOVES...TEMPERATURES COULD AGAIN GET SNEAKY WARM...ESPECIALLY IN OUR E/SE CWFA. AM EXPECTING PCPN TO COME TO AN END FRIDAY NIGHT AS FORCING DWINDLES AWAY. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... THE MODELS ARE IN GENERAL AGREEMENT TO START OFF THE LONG RANGE FORECAST...AND THE PATTERN THAT EVOLVES THROUGH MONDAY WITH A CUTOFF LOW OVER THE MID-MISSISSIPPI VALLEY. FROM THERE THE EVOLUTION IS NOT HANDLED WELL AT ALL AND THE FORECAST CONFIDENCE GOES SHARPLY DOWN. THE COLD FRONT CROSSING THE REGION WILL LEAVE DRIER AND COOLER CONDITIONS FOR SATURDAY. THE FOCUS WILL THEN BE ON MOISTURE GETTING PULLED NORTHWARD AROUND THE CUTOFF LOW...AND PROVIDING A CHANCE OF SHOWERS AND STORMS FOR THE OHIO VALLEY. THE LOW WILL STICK AROUND THROUGH AT LEAST TUESDAY...BUT THE OPERATIONAL GFS KEEPS IT IN PLACE OVER THE MISSISSIPPI VALLEY THROUGH THE END OF THE WEEK. THE GFS ENSEMBLE MEMBERS PREDICT THE LOW TO MOVE OUT TO THE NORTHEAST AT VARIOUS TIMES FROM WEDNESDAY THROUGH FRIDAY. THESE DIFFERENCES IN TIMING AT THE CURRENT RUN TIME AND FROM PAST RUNS INDICATE A LOW CONFIDENCE IN HOW THINGS WILL EVOLVE. SO...WILL GO WITH SMALL CHANGES FOR NOW. HAVE EXTENDED POPS THROUGH THE DAY TUESDAY...WITH THE UNDERSTANDING THAT THE REST OF THE WEEK IS NOT A SURE BET TO BE DRY EITHER. TEMPS WILL BE SEASONABLE TO SLIGHTLY BELOW NORMAL...WITH THE CLOUDS AND PRECIPITATION EXPECTED TO OFFSET SOME WARM ADVECTION AROUND THE CLOSED LOW. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... H5 S/W SWINGING THRU THE OH VLY IS SUPPORTING CONVECTIVE SYSTEM MOVG THRU INDIANA. A FEW CELLS HAVE DEVELOPED S OF THIS SYSTEM IN SRN INDIANA WHERE DAYTIME HEATING HAS CREATED SOME SFC INSTABILITY. BULK OF INDIANA CONVECTIVE SYSTEM WILL MISS THE TAFS. KDAY MIGHT GET BRUSHED BY IT IN THE 19-22Z TIME FRAME. KEPT THE PCPN AS A VCSH AT KDAY WITH THE INITIAL PACKAGE. THERE HAS BEEN SOME DEVELOPMENT ON THE SRN EDGE...SO WILL HAVE TO KEEP AN EYE OUT FOR AN AMENDMENT. REST OF TAFS SHOULD REMAIN VFR. CDFNT STALLS OUT IN NRN OH THIS EVENING AND H5 S/W SWINGS E. SKIES SHOULD BECOME MOSTLY CLR AS THE SYSTEM PUSHES E. H5 RIDGE REBUILDS ACRS THE FA BY 12Z THU...PUSHING THE FNT N INTO MI. OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...HICKMAN SHORT TERM...HICKMAN LONG TERM...HATZOS AVIATION...SITES
Hazardous weather outlook, Sep 22, 5:00 AM EDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 500 AM EDT WED SEP 22 2010 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-230900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 500 AM EDT WED SEP 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 22, 2:43 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
243 PM EDT WED SEP 22 2010
INZ050-059-OHZ042-060-221930-
WAYNE IN-UNION IN-DARKE OH-PREBLE OH-
243 PM EDT WED SEP 22 2010
...A STRONG THUNDERSTORM WILL AFFECT PREBLE...SOUTHERN DARKE...
NORTHEASTERN UNION AND SOUTHEASTERN WAYNE COUNTIES THROUGH 330 PM
EDT...
AT 239 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WITTS
STATION...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW PARIS...CAMDEN...
EATON...NEW MADISON...GRATIS...WEST ALEXANDRIA...LEWISBURG AND
ARCANUM.
ALSO...SPRING GROVE...RICHMOND MUNICIPAL AIRPORT...FAIRHAVEN...
MORNING SUN...MIDDLEBORO...WEST FLORENCE...SUGAR VALLEY AND
MUTTONVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3988 8498 4007 8442 3992 8442 3992 8449
3961 8449 3957 8497Special weather statement, Sep 22, 3:14 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT WED SEP 22 2010
OHZ042-043-051-060-061-222000-
MIAMI OH-DARKE OH-SHELBY OH-MONTGOMERY OH-PREBLE OH-
314 PM EDT WED SEP 22 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN PREBLE...
MONTGOMERY...SOUTHERN SHELBY...EASTERN DARKE AND MIAMI COUNTIES
THROUGH 400 PM EDT...
AT 308 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM VERSAILLES TO CAMDEN...MOVING EAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PLEASANT HILL...WEST
MILTON...PIQUA...ENGLEWOOD...SIDNEY...TROTWOOD...TROY...TIPP CITY...
MIAMISBURG...VANDALIA...WEST CARROLLTON AND MORAINE.
ALSO...PHILLIPSBURG...BROOKVILLE...GARLAND...LUDLOW FALLS...
FARMERSVILLE...NEWBERN...HARDIN AND NEW LEBANON ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4033 8402 4001 8404 3959 8418 3959 8447
3957 8448 3957 8475 4030 8455
HATZOSSpecial weather statement, Sep 22, 3:36 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
336 PM EDT WED SEP 22 2010
OHZ043-044-051>053-061-062-222015-
GREENE OH-CLARK OH-MIAMI OH-CHAMPAIGN OH-SHELBY OH-LOGAN OH-
MONTGOMERY OH-
336 PM EDT WED SEP 22 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MONTGOMERY...
SOUTHERN LOGAN...SOUTHEASTERN SHELBY...CHAMPAIGN...EASTERN MIAMI...
CLARK AND GREENE COUNTIES THROUGH 415 PM EDT...
AT 334 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SIDNEY TO KETTERING...MOVING EAST AT 55 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WRIGHT-PATTERSON AFB...
BEAVERCREEK...FAIRBORN...BELLBROOK...BELLEFONTAINE...ENON...WEST
LIBERTY...YELLOW SPRINGS...XENIA...URBANA...SPRINGFIELD AND
WILBERFORCE.
ALSO...SPRINGHILLS...CENTERVILLE...CRYSTAL LAKES...DIALTON...
THACKERY...NORTH HAMPTON...DONNELSVILLE AND TERRE HAUTE ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4041 8353 4023 8354 4022 8349 4001 8351
3977 8359 3977 8365 3955 8367 3960 8435
4033 8415
HATZOSSpecial weather statement, Sep 22, 3:37 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
337 PM EDT WED SEP 22 2010
INZ073>075-080-KYZ089>096-OHZ070>072-077-078-222030-
DEARBORN IN-RIPLEY IN-OHIO IN-SWITZERLAND IN-GRANT KY-BOONE KY-
CAMPBELL KY-KENTON KY-PENDLETON KY-GALLATIN KY-CARROLL KY-OWEN KY-
CLERMONT OH-HAMILTON OH-CLINTON OH-BUTLER OH-WARREN OH-
337 PM EDT WED SEP 22 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WARREN...BUTLER...
CLINTON...HAMILTON...NORTHERN CLERMONT...NORTHERN OWEN...CARROLL...
GALLATIN...NORTHWESTERN PENDLETON...KENTON...CAMPBELL...BOONE...
GRANT...SWITZERLAND...OHIO...SOUTHEASTERN RIPLEY AND SOUTHERN
DEARBORN COUNTIES THROUGH 430 PM EDT...
AT 334 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM POAST TOWN HEIGHTS TO BRIGHT TO 12 MILES SOUTHWEST OF
LOCUST...MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAMILTON...TRENTON...
CLEVES...CARLISLE...FAIRFIELD...SOUTH MIDDLETOWN...MIDDLETOWN...
FRANKLIN...FOREST PARK...CARROLLTON...RISING SUN AND SPRINGBORO.
ALSO...MOOREFIELD...HARTFORD...PETERSBURG...FAIRVIEW...GRANDVIEW...
LOCUST...PATE AND FRENCH ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3875 8527 3871 8521 3891 8522 3957 8454
3959 8426 3954 8360 3924 8390 3924 8398
3915 8399 3856 8465 3855 8502 3860 8509
3860 8523 3874 8534Special weather statement, Sep 22, 4:15 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT WED SEP 22 2010
OHZ062-063-072-078>080-222100-
CLERMONT OH-HIGHLAND OH-BROWN OH-CLINTON OH-FAYETTE OH-GREENE OH-
415 PM EDT WED SEP 22 2010
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREENE...SOUTHERN
FAYETTE...CLINTON...NORTHERN BROWN...HIGHLAND AND NORTHERN CLERMONT
COUNTIES THROUGH 500 PM EDT...
AT 412 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WILMINGTON...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW VIENNA...
HILLSBORO...BELFAST...SABINA...LEESBURG AND WASHINGTON COURT HOUSE.
ALSO...PAINTERSVILLE...NEW ANTIOCH...PORT WILLIAM...MELVIN...
BERRYSVILLE...BOWERSVILLE...BLOOMINGTON AND REESVILLE ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3959 8335 3903 8352 3911 8429 3924 8400
3937 8391 3964 8386
HATZOSLocal storm report, Sep 22, 4:45 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG SABINA 39.49N 83.63W
09/22/2010 CLINTON OH PUBLIC
TREE DOWN ON ROLFE RD
&&
HUGHESThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 12:19 PM EDT | Special Weather Statement | ILN | Union | 56 min |
| Sep 22, 2:43 PM EDT | Special Weather Statement | ILN | Preble | 47 min |
| Sep 22, 3:14 PM EDT | Special Weather Statement | ILN | Miami, Montgomery, Preble | 46 min |
| Sep 22, 3:36 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene, Montgomery | 39 min |
| Sep 22, 3:37 PM EDT | Special Weather Statement | ILN | Butler, Clermont, Clinton, Hamilton, Warren | 53 min |
| Sep 22, 3:42 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Greene, Montgomery, Warren | 33 min |
| Sep 22, 4:01 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Greene, Logan, Madison and 1 more | 44 min |
| Sep 22, 4:15 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Highland | 45 min |
| Sep 22, 4:25 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 50 min |
| Sep 22, 4:40 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway | 50 min |
| Sep 22, 5:00 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 45 min |
Nearby
Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.